# SDR CA091110009

- Difficulty date: October 2, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Amd FALCON2000
- Aircraft time: 4,115 hours
- Engine: Cfe CFE73811B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hydromech Unit
- Part number: 5085T40G04
- Condition: Failed
- Location: Lt Engine
- Part time: 4,102 hours
- Component: Fcu, Honeywell
- Component part number: 5085T40G04
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) TWICE DURING CLIMB THE LT ENG PWR ROLLED BACK. CREW REPOSITIONED THE THROTTLE AND POWER WAS RESTORED.  REMAINDER OF THE FLIGHT WAS NORMAL.  UPON ARRIVAL AT HOME BASE THE CREW REPORTED THE EVENT. MX CONDUCTED TROUBLESHOOTING INCLUDING INTERROGATION OF THE ON BOARD COMPUTERS AND DETERMINED THAT THE LT ENGINE HMU WAS AT FAULT. A REPAIRED SERVICEABLE UNIT WAS INSTALLED AND ALL POST INSTALLATION CHECKS WERE NORMAL.
